Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A rough fundamental domain for Teichmüller spaces


Author: Linda Keen
Journal: Bull. Amer. Math. Soc. 83 (1977), 1199-1226
MSC (1970): Primary 30A58, 30A46, 30A60, 32G15; Secondary 30A48, 14H15, 20E40
DOI: https://doi.org/10.1090/S0002-9904-1977-14402-9
MathSciNet review: 0454075
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Bers, On moduli of Riemann surfaces, Lecture Notes, Eidgenossische Technische Hochschule, Zürich, 1964 (mimeographed).
  • 2. L. Bers, Spaces of degenerating Riemann surfaces, Discontinuous Groups and Riemann Surfaces, Princeton Univ. Press, Princeton, N. J., 1974, pp. 43-55. MR 50 #13497. MR 361051
  • 3. L. Bers, On boundaries of Teichmüller spaces and on kleinian groups. I, Ann. of Math. (2) 91 (1970), 570-600. MR 45#7044. MR 297992
  • 4. J. S. Birman and H. M. Hilden, On the mapping class groups of closed surfaces as covering spaces, Advances in the Theory of Riemann Surfaces, Princeton Univ. Press, Princeton, N. J., 1971, pp. 81-115. MR 45 #1169. MR 292082
  • 5. J. S. Birman, Braids, links, and mapping class groups, Princeton Univ. Press, Princeton, N. J.; Univ. of Tokyo Press, Tokyo, 1974. MR 51 #11477. MR 375281
  • 6. M. Dehn, Die Gruppe der Abbildungsklassen, Acta Math. 69 (1938), no. 1, 135–206 (German). Das arithmetische Feld auf Flächen. MR 1555438, https://doi.org/10.1007/BF02547712
  • 7. W. Fenchel and J. Nielsen, On discontinuous groups of motions (unpublished manuscript).
  • 8. R. Fricke and F. Klein, Vorlesungen über die Theorie der automorphen Funktionen, Leipzig, 1926.
  • 9. L. Keen, Intrinsic moduli on Riemann surfaces, Ann. of Math. (2) 84 (1966), 404-420. MR 34 #2859. MR 203000
  • 10. L. Keen, Canonical polygons for finitely generated Fuchsian groups, Acta Math. 115 (1965), 1-16. MR 32 #1349. MR 183873
  • 11. L. Keen, On Fricke moduli, Advances in the Theory of Riemann Surfaces, Princeton Univ. Press, Princeton, N. J., 1971, pp. 205-224. MR 44 #5450. MR 288252
  • 12. L. Keen, A correction to "On Fricke moduli", Proc. Amer. Math. Soc. 40 (1973), 60-62. MR47 #8845. MR 320306
  • 13. L. Keen, Collars on Riemann surfaces, Discontinuous Groups and Riemann Surfaces, Princeton Univ. Press, Princeton, N. J., 1974, pp. 263-268. MR 52 #738. MR 379833
  • 14. L. Keen, On fundamental domains and the Teichmüller modular group, Contributions to Analysis, Academic Press, New York and London, 1974, pp. 185-194. MR 51 #885. MR 364631
  • 15. L. Keen, A modular group and Riemann surfaces of genus 2, Math. Z. 142 (1975), 205-219. MR 51 #8404. MR 372188
  • 16. W. Magnus, A. Karass and D. Solitar, Combinatorial group theory, Interscience, New York and London, 1966. MR 34 #7617.
  • 17. B. Maskit, Construction of Kleinian groups, Proc. Conf. on Complex Analysis, Springer-Verlag, Berlin and New York, 1965, pp. 281-296. MR 31 #2396. MR 178138
  • 18. B. Maskit, On Klein's combination theorem, Trans. Amer. Math. Soc. 120 (1965), 499-509. MR 23 #274. MR 192047
  • 19. B. Maskit, On boundaries of Teichmüller spaces and on kleinian groups. II, Ann. of Math. (2) 91 (1970), 607-639. MR 45 #7045. MR 297993
  • 20. J. P. Matelsky, A compactness theorem for Fuchsian groups of the second kind, Duke Math. J. (to appear). MR 432921
  • 21. D. Mumford, A remark on Mahler's compactness theorem, Proc. Amer. Math. Soc. 28 (1971), 289-294. MR 43 #2157. MR 276410
  • 22. J. Nielsen, Die Isomorphismen der allgemeinen, unendlichen Gruppe mit zwei Erzeugenden, Math. Ann. 78 (1917), no. 1, 385–397 (German). MR 1511907, https://doi.org/10.1007/BF01457113
  • 23. Jakob Nielsen, Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen, Acta Math. 50 (1927), no. 1, 189–358 (German). MR 1555256, https://doi.org/10.1007/BF02421324
  • 24. H. Poincaré, Theorie des groupes Fuchsiens, Acta Math. 1 (1882), 1-62.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A58, 30A46, 30A60, 32G15, 30A48, 14H15, 20E40

Retrieve articles in all journals with MSC (1970): 30A58, 30A46, 30A60, 32G15, 30A48, 14H15, 20E40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14402-9

American Mathematical Society